# SDR CALA2024111201115

- Difficulty date: November 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N37549
- Make and model: Boeing 737-9
- Aircraft serial: 64475
- Aircraft time: 6,319 hours, 2,116 cycles
- System (JASC): 3400 · Navigation System
- Part: Adiru
- Part number: HG2050BC04
- Part serial: 56213163
- Condition: Faulted
- Location: Zone 200
- Part time: 6,309 hours, 2,113 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT IRS FAULT AT  FL330 1HR IN. AND SPEED TRIM FAIL. PERFORMED FIM 34-21 TASK 826. MAINT MESSAGE 34-22992 SHOWS AS AN ACTIVE FAULT. FIRST STEP IN FIM IS TO REPLACE RIGHT ADIRU PER AMM TASK 34-21-01-000-801.  PERFORMED FIM 34-21 TASK 826;REMOVED AND REPLACED RIGHT AIR DATA/INERTIAL REFERECE UNIT TASK REF AMM 34-21-01-000-801 AND 34-21-01-400-801,AFTER ACCOMPLISHED OPS CHECK REF AMM 34-21-00-710-801  THE MESSAGE FAULT DOES NOT SHOW.PERFORMED LAND VERIFY TEST PER AMM 22-11-00-700-801. LAND VERIFY TEST PASS.
